Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Ruptured follicle seen and prescribed HSG injection 5000IU. Any suggestion?

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3163 Questions
I had undergone follicular study from 9th day period.. On 14 th day of follicular test Dr. has remarked that "recently ruptured follicle seen (8mm Trilaminar) Evacuated Follicular Fluid seen in all-de-sac". After seen the Follicular study Dr. has prescribed HSG injection 5000IU. Please clarify me at this stage this injection is useful or otherwise.
Posted Sun, 30 Dec 2012 in Infertility Problem
Answered by Dr. Rhea Chanda 9 minutes later
The path of treatment taken is absolutely taken. Although normally the Inj HCG 5000IU is usually given just before the follicle ruptures.But of you have multiple follicles which are yet to rupture then this injection would help in rupturing the follicles and hence,ovulation.This is the best time to have intercourse. In case this cycle is not fruitful,then stay on the same treatment plan. Continue follicular monitoring day 9,11,13,14,15 etc.Then if the largest follicle is at least 18-22 mm in size, Inj HCG can be given again.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Infertility Spclst

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor